MAUDE Adverse Event Report: TORNIER INC TORNIER PERFORM REVERSED CTR SCREW 6.5MMX30MM STERILE; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED

TORNIER INC TORNIER PERFORM REVERSED CTR SCREW 6.5MMX30MM STERILE; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Catalog Number DWJ530
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 01/05/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Based on the available information the device will not be returned therefore an evaluation of the device cannot be performed.Should additional information become available, it will be provided in a supplemental report.
 
Event or Problem Description
Subject: (b)(6).Phs study.Replacement of the complete prosthesis due to chronic low grade infection.(leukocytes 8.G/l, crp 17.7 mg/l, cell count: 12,300, 98% polynuclear: mibi from puncture: renewed detection of cutibacterium acnes in the culture, penicillin-sensitive).
 
Additional Manufacturer Narrative
The reported event could not be confirmed, since the device was not returned for evaluation and no other evidences were provided.The device inspection was not possible as the product was not returned for investigation.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.If the device is returned or if any additional information is provided, the investigation will be reassessed.
 
Event or Problem Description
Subject: (b)(4).Phs study.Replacement of the complete prosthesis due to chronic low-grade infection.(leukocytes 8.G/l, crp 17.7 mg/l, cell count: 12,300, 98% polynuclear: mibi from puncture: renewed detection of cutibacterium acnes in the culture, penicillin-sensitive).

Brand Name
TORNIER PERFORM REVERSED CTR SCREW 6.5MMX30MM STERILE
Common Device Name
PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
TORNIER INC
10801 nesbitt avenue s
bloomington MN 55437
Manufacturer (Section G)
WRIGHT MEDICAL CORK (TORNIER ORTHOPEDICS IRELAND LTD)
harnetts cross
macroom, co. cork NA
EI   NA
Manufacturer Contact
dannielle stap
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key24232140
Report Number0001649390-2026-00094
Device Sequence Number18387666
Product Code KWS
UDI-Device Identifier00846832091102
UDI-Public(01)00846832091102(11)221121(17)271121(21)AE5907028
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K161742
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue NumberDWJ530
Device Lot NumberAE5907
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/08/2026
Supplement Date Received by Manufacturer03/05/2026
Initial Report FDA Received Date02/02/2026
Supplement Report FDA Received Date03/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/21/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age81 YR
Patient SexMale
Patient Weight77 KG